# SDR AALA201807062013

- Difficulty date: July 2, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 10,410 hours, 1,076 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: TRA1370
- Part serial: 4PP6N
- Condition: Faulted
- Location: Wx Radar
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD-PEK AIR RETURN ORD ACCOUNT WEATHER RADAR OUTAGE. DURING CRUISE EICAS MESSAGES -  THE WEATHER RADAR SYSTEM AND WINDSHEAR SYSTEM DISPLAYED.  EMERGENCY DECLARED, AND LANDED  WITHOUT INCIDENT.   THE AIRCRAFT WAS GROUNDED.   REPLACED THE LEFT AND RIGHT WEATHER TRANSCEIVERS IAW AMM 34-42-02 AND LEFT INTEGRATED SURVEILLANCE SYSTEM PROCESSING UNIT IAW AMM 34-42-08. OPERATIONS CHECKED GOOD.
